Volume 16, Issue Supplement 1, December 2009, Pages 27 - 42
Applications of Solvable Structures to the Nonlocal Symmetry-Reduction of Odes
Diego Catalano Ferraioli
Dipartimento di Matematica, Università di Milano, via Saldini 50, I-20133 Milano, Italy
Mathematical Institute, Silesian University in Opava, Na Rybnicku 1, 746 01 Opava, Czech Republic,firstname.lastname@example.org
Dipartimento di Ingegneria Agraria, Università di Milano, via Celoria 2, I-20133 Milano, Italy,email@example.com
Received 17 July 2009, Accepted 28 September 2009, Available Online 7 January 2021.
- 10.1142/S1402925109000303How to use a DOI?
- Solvable structures; nonlocal symmetries; covering; ordinary differential equations; reduction
An application of solvable structures to the reduction of ODEs with a lack of local symmetries is given. Solvable structures considered here are all defined in a nonlocal extension, or covering space, of a given ODE. Examples of the reduction procedure are provided.
- © 2009 The Authors. Published by Atlantis Press and Taylor & Francis
- Open Access
- This is an open access article distributed under the CC BY-NC 4.0 license (http://creativecommons.org/licenses/by-nc/4.0/).
Cite this article
TY - JOUR AU - Diego Catalano Ferraioli AU - Paola Morando PY - 2021 DA - 2021/01/07 TI - Applications of Solvable Structures to the Nonlocal Symmetry-Reduction of Odes JO - Journal of Nonlinear Mathematical Physics SP - 27 EP - 42 VL - 16 IS - Supplement 1 SN - 1776-0852 UR - https://doi.org/10.1142/S1402925109000303 DO - 10.1142/S1402925109000303 ID - Ferraioli2021 ER -